# SDR SWIA201127994

- Difficulty date: September 23, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 27,555 hours, 37,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 6 IS OUT.  (FLT 5418)  RE-SECURED OVERHEAD EMERGENCY LIGHT TERMINAL HARDWARE.
